# SDR Y2PA20140312004

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,734 hours, 29,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: MS272401
- Condition: Unstable
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAIN CARGO DOOR ANNUNCIATOR ILLUMINATED AT 330.  ENROUTE AT FL330, LEVEL FLIGHT, THE RED MAIN CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED TO ATC AND DESCENT/DIVERSION WAS INITIATED.  EMERGENCY COM PROCEDURES WERE PERFORMED, ACFT GAVE NO OTHER INDICATIONS OF AN OPEN CARGO DOOR.  APPROACH AND LANDING WERE CONDUCTED CONDITIONS WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT VERIFY.  R & R FWD LATCH LOCK PIN SWITCH IAW SUPPLEMENTAL CARGO DOOR MM 52-35-08.  SYSTEM CHECKS GOOD IAW MM 52-35-08.
